# SDR COM11839

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Supports
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 8,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION ASK NR 5720-551/651-01I AT WING RIBS NR 15 AND 16.  THE SKIN SUPPORTS WERE REPAIRED IAW AERODESIGN REPORT NR 1327-2 AND EMB SRM P/N: 120-17056-019, 1 EA; 120-17056-017, 2 EA; 120-17056-015, 4 EA; 120-17057-006, 1 EA; 120-17057-005, 1 EA.
